Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

that's not good.

First off, are you using the full amount of bp yet? I can't remember exactly how long you have been on the Regimen. If it is the moisturizer that is bothering you, only use a small amount, once a day for the first week and see if you can gradually tolerate it. Anytime you use the "acids" (glycolic or lactic) there is some stinging in the beginning that usually resolves after a week or two of use.

See if you can alternate that new moisturizer with an older one for the first week or so.

Share this post


Link to post
Share on other sites

Just put up with the sting, its what i do. The sting only hurts you, not your face (if you get me).

I find running some hottish water and putting your hands under them helps to relieve the sting, and just let your mind wander.

Share this post


Link to post
Share on other sites

i think i kno where i went on

i pupt BP on my chin then my friend asked me to go out for a spin in his car so i didnt apply moisturiser til like 30 mins after applyin BP, the rest of my face i did wen i got bak it didnt sting much, n ouch ! another tip wen eating ketchup dont get it on ure area where uve applied BP without moistiruser!!! big ouch lol

Share this post


Link to post
Share on other sites

*Slight hijack* I started using Eucerin's moisturiser 5 days ago and it stings on my skin a little (hurt more the first 2 days I used it), but the main thing is that it makes my skin RED!!

Does anyone else have this problem with it? Did this happen too when you started using it? :confused:

Share this post


Link to post
Share on other sites

No, you are probably using to much. It requires just a small blob, otherwise the aha will react with the bp and sting. Plus you should wait at least two weeks before starting the regimen. Another good thing is using less means buying less of this expensive bastard lol :D

Share this post


Link to post
Share on other sites

whoa lookin at ure regimen it says you apply BP after moisturising i think that aint the right way to do it, i hope it is otherwise ive been doin it wrong!

Share this post


Link to post
Share on other sites

yea it does sting.

it stings real bad at start hehe.

apply it at night more than u do in the day,

if u squeeze the bottle gently u get a thin line come out, i use index finger an middle finger length for my chin/neck

so two fingers worth.

Then rub it in2 my hands so its all over both my hands

then gently glide my hands over my skin an voala!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×